Matrix inequalities and the complex Monge–Ampère operator

Tom 83 / 2004

Jonas Wiklund Annales Polonici Mathematici 83 (2004), 211-220 MSC: 32F07, 32U25. DOI: 10.4064/ap83-3-3

Streszczenie

We study two known theorems regarding Hermitian matrices: Bellman's principle and Hadamard's theorem. Then we apply them to problems for the complex Monge–Ampère operator. We use Bellman's principle and the theory for plurisubharmonic functions of finite energy to prove a version of subadditivity for the complex Monge–Ampère operator. Then we show how Hadamard's theorem can be extended to polyradial plurisubharmonic functions.

Autorzy

  • Jonas WiklundMatematiska Institutionen
    Umeå Universitet
    S-901 87 Umeå, Sweden
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek